Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the compactness of the structure space of a ring


Authors: R. L. Blair and L. C. Eggan
Journal: Proc. Amer. Math. Soc. 11 (1960), 876-879
MSC: Primary 16.98
MathSciNet review: 0148708
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.98

Retrieve articles in all journals with MSC: 16.98


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1960-0148708-4
Article copyright: © Copyright 1960 American Mathematical Society